A problem of A. N. Kolmogorov from the theory of the summation of independent random variables
Matematičeskie zametki, Tome 33 (1983) no. 3, pp. 463-471
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_33_3_a14,
author = {N. N. Amosova},
title = {A problem of {A.} {N.~Kolmogorov} from the theory of the summation of independent random variables},
journal = {Matemati\v{c}eskie zametki},
pages = {463--471},
year = {1983},
volume = {33},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_33_3_a14/}
}
N. N. Amosova. A problem of A. N. Kolmogorov from the theory of the summation of independent random variables. Matematičeskie zametki, Tome 33 (1983) no. 3, pp. 463-471. http://geodesic.mathdoc.fr/item/MZM_1983_33_3_a14/